# SDR MASA200500904

- Difficulty date: November 17, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,550 hours, 20,396 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 7229 CAE - RETURNED TO THE FIELD DUE TO A PAX DOOR WARNING.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE ON THE SERVICE DOOR PROX SENSOR.
